American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A48) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Jimmie Lawson and Yongdo Lim. Karcher means and Karcher equations of positive definite operators. Trans. Amer. Math. Soc. Ser. B 1 (2014) 1-22.
Abstract, references, and article information
View Article: PDF

[2] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information   
View Article: PDF

[3] Stanislav Popovych. Trace-positive complex polynomials in three unitaries. Proc. Amer. Math. Soc. 138 (2010) 3541-3550. MR 2661554.
Abstract, references, and article information   
View Article: PDF

[4] Assaf Goldberger and Michael Neumann. An upper bound on the characteristic polynomial of a nonnegative matrix leading to a proof of the Boyle-Handelman conjecture. Proc. Amer. Math. Soc. 137 (2009) 1529-1538. MR 2470809.
Abstract, references, and article information   
View Article: PDF

[5] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF

[6] Konstanze Rietsch. Errata to ``Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties''. J. Amer. Math. Soc. 21 (2008) 611-614. MR 2373362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lajos Molnár. A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices. Proc. Amer. Math. Soc. 134 (2006) 2839-2848. MR 2231606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bas Lemmens and Colin Sparrow. A note on periodic points of order preserving subhomogeneous maps. Proc. Amer. Math. Soc. 134 (2006) 1513-1517. MR 2199200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael A. Dritschel and Hugo J. Woerdeman. Outer factorizations in one and several variables. Trans. Amer. Math. Soc. 357 (2005) 4661-4679. MR 2156726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stéphane Gaubert and Jeremy Gunawardena. The Perron-Frobenius theorem for homogeneous, monotone functions. Trans. Amer. Math. Soc. 356 (2004) 4931-4950. MR 2084406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Suhas Nayak. Monotone matrix functions of successive orders. Proc. Amer. Math. Soc. 132 (2004) 33-35. MR 2021245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mitsuru Uchiyama. Inverse functions of polynomials and orthogonal polynomials as operator monotone functions. Trans. Amer. Math. Soc. 355 (2003) 4111-4123. MR 1990577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Konstanze Rietsch. Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties. J. Amer. Math. Soc. 16 (2003) 363-392. MR 1949164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jingjing Ma and Piotr J. Wojciechowski. A proof of Weinberg's conjecture on lattice-ordered matrix algebras. Proc. Amer. Math. Soc. 130 (2002) 2845-2851. MR 1908906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mitsuru Uchiyama. An operator inequality related to Jensen's inequality. Proc. Amer. Math. Soc. 129 (2001) 3339-3344. MR 1845011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sergey Fomin. Loop-erased walks and total positivity. Trans. Amer. Math. Soc. 353 (2001) 3563-3583. MR 1837248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Bit-Shun Tam and Hans Schneider. On the invariant faces associated with a cone-preserving map. Trans. Amer. Math. Soc. 353 (2001) 209-245. MR 1707205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sergey Fomin and Andrei Zelevinsky. Totally nonnegative and oscillatory elements in semisimple groups. Proc. Amer. Math. Soc. 128 (2000) 3749-3759. MR 1694341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Stuart A. Steinberg. On the scarcity of lattice-ordered matrix algebras II. Proc. Amer. Math. Soc. 128 (2000) 1605-1612. MR 1641109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K.-H. Förster and B. Nagy. The index of triangular operator matrices. Proc. Amer. Math. Soc. 128 (2000) 1167-1176. MR 1664366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ioannis A. Polyrakis. Minimal lattice-subspaces. Trans. Amer. Math. Soc. 351 (1999) 4183-4203. MR 1621706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. Baeza and M. I. Icaza. On Humbert-Minkowski's constant for a number field. Proc. Amer. Math. Soc. 125 (1997) 3195-3202. MR 1403112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Konstanze Rietsch. The infinitesimal cone of a totally positive semigroup. Proc. Amer. Math. Soc. 125 (1997) 2565-2570. MR 1401752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Charles R. Johnson, Thomas J. Laffey and Raphael Loewy. The real and the symmetric nonnegative inverse eigenvalue problems are different . Proc. Amer. Math. Soc. 124 (1996) 3647-3651. MR 1350951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ioannis A. Polyrakis. Finite-dimensional lattice-subspaces of $C(\Omega)$ and curves of $\mathbb{R}^n$ . Trans. Amer. Math. Soc. 348 (1996) 2793-2810. MR 1355300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. J. Hartfiel. Proof of the Simon-Ando Theorem. Proc. Amer. Math. Soc. 124 (1996) 67-74. MR 1291772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wayne W. Barrett, Charles R. Johnson and Raphael Loewy. The real positive definite completion problem: cycle completability. Memoirs of the AMS 122 (1996) MR 1342017.
Book volume table of contents   

[29] Bit Shun Tam and Hans Schneider. On the core of a cone-preserving map . Trans. Amer. Math. Soc. 343 (1994) 479-524. MR 1242787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Siddhartha Sahi. Logarithmic convexity of Perron-Frobenius eigenvectors of positive matrices . Proc. Amer. Math. Soc. 118 (1993) 1035-1036. MR 1139482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3